MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: this investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys ft4 iv results for one patient from a cobas e 801 module analyzer.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For the pending event: 1.Summary of investigation results: the investigation did not identify a product issue.A general product problem can be excluded.The differences generated between the different methods most likely relate to normal methodological differences.Assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.2.Summary of follow up/corrective actions taken: no additional follow up actions were taken.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20535417
Report Number1823260-2024-03095
Device Sequence Number6697684
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number788436
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date10/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown